# SDR CALA2013082990854

- Difficulty date: July 4, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 41,893 hours, 17,086 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING 2 SERVICE FOUND EMERGENCY LIGHT BATTERY FAULT.  REPLACED BATTERY FOR 12WL IAW AMM 33-51-038-000-001-A.
